The Throat And Chest Feel Slimy And The Breath Becomes Short

Illustration of The Throat And Chest Feel Slimy And The Breath Becomes Short
Illustration: The Throat And Chest Feel Slimy And The Breath Becomes Short

Good night doc, permission to ask. Lately my throat and chest feel slimy / phlegm which makes breathing feel short. And sometimes my nose feels runny like crust. Even for each breath, the mucus feels up and then down again. Previously I had been given a drug ambroxol liquid when treatment at the health center. And just before I consume it, my saliva feels sticky even on the lips even in the mouth everything feels sticky. Ripple issued foamy white. Actually, the pain that I experienced, yes doc, because mucus in the throat / chest is very disturbing. Do I have to continue to take ambroxol dock or I take other drugs at the pharmacy. Or is it better for me to end up with something natural like taking ginger starch? Please enlighten me to the dock, before you thank you so much.

Originally posted 2020-04-14 10:13:06.

1 Answer:

Hello Martha ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
In general, mucus in the throat serves to moisturize the throat area, and prevent the entry of foreign objects such as dirt, dust, viruses, parasites and bacteria that enter the respiratory tract. In some circumstances, excessive mucus production, even mucus from the nose can go down and accumulate in the throat. Some of the causes are:
- Allergy
- Colds and flu
- Infection and inflammation of the throat or sinuses
- Consumption of foods that are too spicy ..
- Exposed to chemicals such as smoke, cigarettes, perfume and cleaning products
The drug you mentioned above is a mucolytic class of drug which has the function to thin the phlegm so that the phlegm is not sticky, usually this drug is given to people with acute respiratory disease accompanied by excessive mucus production. The way this drug works is to thin the mucus by breaking the bonds of mucopolysaccharide acids in the mucus to make it more runny and easily released through coughing, this drug is also secretolytic and secretomotor by stimulating the formation of type II pneumococcal surfactants and mucociliary activity, this surfactant which functions to reduce the secretion the stickiness of the mucus in the throat wall and protect it from infection and irritation. You can take this medicine in accordance with the advice of your doctor, accompanied by frequent drinking warm water to relax the respiratory tract. Avoid trigger foods like spicy, nuts, instant noodles. Eat nutritious food, keep hygiene diligently washing hands using soap and running water, avoid touching the face area if you have not washed hands, wear a mask every time you get out of the house, you can also intersperse with drinking ginger water, ginger drinks have benefits such as anti-inflammatory caused because of allergies and can also warm the stomach.
In situations where the corona virus is spreading rapidly, if not accompanied by needs and urgency you should stay at home, or take care of yourself so that you are not exposed to the virus, if there are complaints such as sore throat that gets worse for more than 2 weeks, accompanied by fever more than 38 degrees Celsius, coughs, colds that do not heal until there is a feeling of tightness or difficulty breathing, even though you have tried to take medication, then you should check yourself to the doctor, for further examination.
Thus my answer, hopefully it helps

: by

Related Question

Do I Have A Common Fever Or Is There Another Illness.?

Do I Have A Common Fever Or Is There Another Illness.?

(1 year ago)

if usually if I have a fever there will definitely be pain or pain in my back, whether it’s just a common fever or some other illness. n...

Itching All Over The Body After Ant Bites?

Itching All Over The Body After Ant Bites?

(2 years ago)

Last night, my feet were bitten by red ants last night and then I soaked with water mixed with a little salt, but now instead all of my body is itchy starting from the face, eyes, ...

Medication For Increasing Appetite?

Medication For Increasing Appetite?

(1 year ago)

Assalammualaikum my name is eli lestari I have a problem with my appetite, my weight is 41kg I look very thin. I want to gain weight, what medicine is suitable for appetite enhance...

Leave a Reply

Your email address will not be published. Required fields are marked *